# SDR COEA2016101977803

- Difficulty date: October 19, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 35,869 hours, 39,745 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53571503206
- Condition: Corroded
- Location: Frame 23a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE FWD KEEL SKIN PANEL HAD CORROSION ON INTERIOR SURFACE AFT OF FRAME 23A BETWEEN STRINGERS 21L - 21R.  REPAIRED IAW CETS-5009/16.
